MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 24MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 24MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO SCRW,TI,3.5MMX 24MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via phone that a patient underwent a proximal humerus fracture procedure on (b)(6) 2023.A 3024-011 left alpha plate, an ar-8935-24 low profile screw, titanium, non-locking, an 8110-026 cortical bone screw, an 8110-024 cortical bone screw, two 8110-028 cortical bone screw, two 8124-036 cancellous locking screw, two 8124-044 cancellous locking screw, an 8124-032 cancellous locking screw, an 8124-048 cancellous locking screw, an 8124-046 cancellous locking screw, three 8114-026 double lead lock cortical screw, an 8124-042 cancellous locking screw, an 8124-038 cancellous locking screw, and an 8124-030 cancellous locking screw were implanted.Due to nonunion, the patient underwent a second surgery on (b)(6) 2024 to have an ar-18827p-16 20 hole reinforced straight plate, an ar-18827-30 cortical screw, ar-18827-18 cortical screw, ar-18827v-18, an ar-18827v-16 val screw, an ar-18827v-22 val screw, two ar-18827v-20 val screw an ar-18827v-10 val screw, and an abs-2010-10 allosync pure implanted.All the previously implanted products during the initial surgery on (b)(6) 2023 remained in the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is a patient-specific event.

Brand Name
LO-PRO SCRW,TI,3.5MMX 24MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21536458
Report Number1220246-2025-00802
Device Sequence Number7857574
Product Code HWC
UDI-Device Identifier00888867050501
UDI-Public(01)00888867050501(11)220908(10)14999900
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.5MMX 24MM
Device Catalogue NumberAR-8935-24
Device Lot Number14999900
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown